# SDR ASAA12511523

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,041 hours, 5,406 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES DISENGAGED ON THE T/O ROLL AND WOULD NOT RE-ENGAGE IN FLIGHT. ACFT GROUNDED. COULD NOT DUPLICATE. A/T FLT REVIEW LOGGED ASM NR 2 FAULT NR 22-31688 AND NO OTHER FAULTS LAST 40 FLT LEGS.  ACCOMPLISHED AUTOTHROTTLE OPS CHECK AND SERVO MOTOR TEST IAW MM 22-31-00, OPS TEST CHECKED NORMAL.  NO HISTORY 30 DAYS.
